Saint Louis University

Ana Granados Sanandrés

ana.granados@slu.edu

Office Location: Padre Arrupe Hall
Telephone: 91 554 58 58 - Ext.: 299

   
Degrees Ph.D Mathematics, Universidad Autónoma de Madrid (Spain)
M.S. Mathematics, Universidad Autónoma de Madrid (Spain)
Specialization Complex Analysis
Geometric Function Theory
Modeling
Teaching and Learning Styles in Mathematics
Publications A. Granados, D. Pestana, A. Portilla, J. M. Rodríguez. Gromov hyperbolicity in Mycielskian graphs. (Work in progress).

A. Cantón, A. Granados, A. Portilla, J. M. Rodríguez.  Quasi-isometries and isoperimetric inequalities in planar domains. Journal of the Mathematical Society of Japan 67, Number 1 (2015), 127-157.

A. Cantón, A. Granados, D. Pestana, J. M. Rodríguez. Gromov hyperbolicity of periodic graphs. Bull. Malays. Math. Sci. Soc. (2016) 39(Suppl 1): 89. 

A. Cantón, A. Granados, D. Pestana, J. M. Rodríguez. Gromov hyperbolicity of periodic planar graphs. Acta Mathematica Sinica, 30 (2014), 79-90.

A. Cantón, A. Granados, A. Portilla, J. M. Rodríguez. Isoperimetric inequalities in graphs and surfaces. Electronic notes in Discrete Mathematics, 2014, pp.257-264.

A. Cantón, A. Granados, D. Pestana, J. M. Rodríguez.  Gromov hyperbolicity of planar graphs.  Cent. Eur. J. Math 11 (10) 2013,  pp. 1817-1830.

A. Granados, J. M. Rodríguez, J.M. Sigarreta. Pythagorean relations in Jordan measurable sets. Advances and Applications in Mathematical Sciences, 12(1) 2012, pp. 19-27.

A. Cantón, D. Drasin, A. Granados. Asymptotic values of meromorphic functions of finite order. Indiana University Math. J., 59 2010, pp. 1057-1086 

J. Stumper, H. Haas, A. Granados, In Situ Determination of MEA Resistance and Electrode Diffusivity of a Fuel Cell. J. of the Electrochemical Society 152 2005, A837-A844

A. Cantón, A. Granados, Ch. Pommerenke, Borel images and analytic functions. Michigan Math.J. 52 2004, 279-287.

A. Granados, A theorem of Hayman-Wu on simply connected Riemannian manifolds. Illinois J.Math.47 2003, 1167-1176.

A. Cantón, A. Granados, Ch. Pommerenke, Conformal images of Borel sets. Bull. London Math.Soc. 35 2003, 479483.

A. Granados, On a problem raised by Gabriel and Beurling, Michigan Math. J., Vol. 46, 1999,461-487.

J.L. Fernández, A. Granados, On geodesic curvature and conformal mapping, St. PetersburghMath. J., Vol.9, No. 3, 1998, 615-637.

A. Cantón, A. Granados, Encuentro regional de Matemáticas e Industria organizado por el SIAM,La Gaceta de la RSME, Vol.3 n.3, 2000, 385-392.
Other Teacher at Estalmat, Program to develop math talent (Programa Estímulo del Talento Matemático). Universidad Complutense (Madrid). From February 2006 on. [More information]
International stays Seattle University, Fall 2016.
University of British Columbia, Vancouver, BC (Canada). Postdoctoral Stay. Sept. 2002-Aug 2003.
University of Washington, Seattle, WA. Fulbright Postdoctoral Fellow. July 2000-Aug 2002.
University of Washington, Seattle, WA. Visiting Scholar. Sept 1999-June 2000.
Purdue University, West Lafayette, IN (6 weeks), 1999.
University of Columbus, Columbus, OH (20 weeks), 1994.